Lemsip max all in one lemon sachets

3978962

In stock

£6.45
Save -£6.45
£0.81 / sachet

Quantity

Maximum quantity allowance reached. You can still add the current amount to your basket

Product features

  • checkFor the symptomatic relief of colds and flu
  • checkWith phenylephrine, hydrochloride, paracetamol & guaifenesin
  • checkLemon flavour

Product description

Lemsip max all in one is for the symptomatic relief of colds and flu including chesty coughs.

The pack of 8 sachets contain phenylephrine, hydrochloride, paracetamol and guaifenesin.

Features of Lemsip max all in one lemon sachets

  • Pack of 8 sachets
  • Targets chest coughs
  • Suitable for fever and body aches

Specifications

expand_more
  • 8 sachets

Suitable for

expand_more
  • Adults and children aged 12 years and over

Warnings and cautions

expand_more
  • If symptoms persist consult your doctor
  • Do not use more medicine than the label tells you to
  • Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well
  • Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding
  • Keep all medicines out of the reach and sight of children
  • Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well

How to use

expand_more
  1. 1 sachet every 4-6 hours.
  2. Do not exceed 4 sachets in 24 hours.
  3. Do not give to children under 12, except on medical advice.

Ingredients

expand_more

Active ingredients: paracetamol, phenylephrine hydrochloride and guaifenesin. Also contains: aspartame (E951), surcrose and sodium (see leaflet for further information).

Delivery and returns

expand_more


Standard delivery

  • £3.49 for all orders
  • Delivered in 3-4 working days once the pharmacist approves your order 
  • Orders only approved Monday to Friday


Pharmacy Medicines delivery

Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date using the courier's website or app. The pharmacy team may need to contact you by phone for additional information. Please ensure that the contact details you provide during checkout are correct. If they are unable to reach you, the order may be cancelled.

Unfortunately, your order can't be left in a safe place, with a neighbour, or diverted to a ParcelShop. The courier will try to deliver it three times before they return it to us.

Purchasing in bulk/high unit volume

Please note that when purchasing high unit volumes of single lines (10+ units) delivery promotions are null and void.
This is a result of high-volume orders not being able to be dispatched via our normal third-party fulfilment.
As a result for any excessive bulk orders of single lines, we will be in touch regarding your order to discuss further delivery costs that will be incurred.

Returns 

If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy